# SDR GTIA2018032702546

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-232
- Aircraft serial: 7094
- Aircraft time: 3,814 hours, 1,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR FOLLOWED BY A CHEMICAL ODOR FROM AFT CABIN TO FRONT OF CABIN DURING DESCENT.  SECURED THE NR 2 PACK AS A PRECAUTION.  ODOR DID NOT DISSAPATE.  ACCOMPLISHED RAM AIR PROCEDURE,  ODOR DISSIPATED. CABIN CREW & PASSENGERS REPORTED THE ODOR.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-001-A. OPS CHECKED GOOD.
